# SDR A6WA200230037

- Difficulty date: October 20, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N335LS
- Make and model: Dorner DO328100
- Aircraft serial: 3035
- Engine: Pwa PW119B
- System (JASC): 7603 · Power Lever
- Part: Connector
- Condition: Contaminated
- Location: Power Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, WHEN CONDITION LEVERS ADVANCE TO MAXIMINUM, LT PROP SPEED WAS APPROXIMATELY 68 PERCENT, LT TORQUE WOULD NOT DECREASE BELOW 60 PERCENT.  MAINTENANCE RAN ENGINE TO FULL POWER TO ENSURE PROPER OPERATION.  OPS CHECK GOOD.  INSPECTED CONTROL CABLES FOR FULL MOVEMENT AND SECURITY.  NO DEFECTS NOTED.  FERRIED, MECHANICS FOUND PCU, CSU AND FEA SOLENOID CONNECTOR PLUG COATED IN OIL.  CLEANED.
